**** NSHA Media Release
Public Health received reports from RCMP in Dartmouth that white, round, scored tablets with the logo “TEC” on one side tested positive for heroin at the National Drug Analysis Service.
With the possibility of substance contamination, it’s important to reduce the risk of overdose:
— Don’t use alone, if possible. Keep a distance of 2 meters and respect public health measures to reduce the spread of COVID-19 if using substances with others. If you have to use alone, call a trusted support person and let them know you are using alone and provide them with your location.
— Start with a test dose. Start low, go slow.
— Have naloxone available, even if you aren’t intentionally using opioids. Naloxone is available for free from most community pharmacies and other community locations, including needle distribution and disposal organizations. For more information about where to get a free naloxone kit and how to use it, visit http://www.nsnaloxone.com/
— Call 911 in the event of an overdose. Know your rights under the Good Samaritan Act.